Skip to content

Research at St Andrews

The module structure of some lower central factors of Burnside groups of exponent four

Research output: Contribution to journalArticle

Author(s)

School/Research organisations

Details

Original languageEnglish
Pages (from-to)469-492
Number of pages24
JournalQuarterly Journal of Mathematics
Volume47
Publication statusPublished - Dec 1996

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. Groups St Andrews 2017 in Birmingham

    Campbell, C. M., Parker, C. W., Quick, M., Robertson, E. F. & Roney-Dougal, C. M., Apr 2019, Cambridge University Press. 508 p. (London Mathematical Lecture Note Series 455)

    Research output: Book/ReportBook

  2. The infinite simple group V of Richard J. Thompson: presentations by permutations

    Bleak, C. & Quick, M., 2017, In : Groups, Geometry, and Dynamics. 11, 4, p. 1401-1436 36 p.

    Research output: Contribution to journalArticle

  3. Automorphism groups of countable algebraically closed graphs and endomorphisms of the random graph

    Dolinka, I., Gray, R. D., McPhee, J. D., Mitchell, J. D. & Quick, M., May 2016, In : Mathematical Proceedings of the Cambridge Philosophical Society. 160, 03, p. 437-462

    Research output: Contribution to journalArticle

  4. Groups St Andrews 2013

    Campbell, C. M. (ed.), Quick, M. (ed.), Robertson, E. F. (ed.) & Roney-Dougal, C. M. (ed.), 2015, Cambridge: Cambridge University Press. 500 p. (London Mathematical Society lecture note series ; vol. 422)

    Research output: Book/ReportBook

Related by journal

  1. Presentations for subrings and subalgebras of finite co-rank

    Mayr, P. & Ruskuc, N., 20 Jul 2019, (Accepted/In press) In : Quarterly Journal of Mathematics.

    Research output: Contribution to journalArticle

  2. Generating sequences of functions

    Mitchell, J. D., Peresse, Y. & Quick, M., Mar 2007, In : Quarterly Journal of Mathematics. 58, 1, p. 71-79 9 p.

    Research output: Contribution to journalArticle

  3. Cancellativity is undecidable for automatic semigroups

    Cain, A. J., Sep 2006, In : Quarterly Journal of Mathematics. 57, p. 285-295 11 p.

    Research output: Contribution to journalArticle

ID: 316162

Top